# SDR R61A202451800231

- Difficulty date: May 18, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 47,832 hours, 29,365 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Part number: 17005037507
- Condition: Missing
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE SEAL COMPLEMENT SECTION MISSING BEHIND AFT GALLEY. INSTALLED MISSING SMOKE SEAL COMPLEMENT SECTION BEHIND AFT GALLEY IAW AMM 25-84-01 SUB TASK 25-84-01-420-001-A STEP 1A
